# SDR LR7A2015062700591

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 62,947 hours, 31,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 924
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, FOUND FS 924 BULKHEAD WEB CRACKED, RBL 62, WL 254.  REPAIR BY WEB REPLACEMENT ACCOMPLISHED IAW SMP 583, SRM 51-60 & 51-70, AND DWG 359091.  NR N-14, WO 1391418.
